# SDR REXA2015120701175

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 18,185 hours, 11,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER SERVICE DOOR BROKEN.  R & R EXIT SIGN AT SERVICE DOOR IAW AMM 33-51-05.  LIGHT OPERATIONS NORMAL IAW JC 900-33-900-001.
